Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/24740
Title: Lagrange multipliers in nonsmooth semi-infinite optimization problems
Authors: Zheng, XY
Yang, X 
Keywords: Borel measure
Epi-coderivative
Lagrange multiplier
Normal cone
Subdifferential
Issue Date: 2007
Publisher: Institute for Operations Research and the Management Sciences
Source: Mathematics of operations research, 2007, v. 32, no. 1, p. 168-181 How to cite?
Journal: Mathematics of operations research 
Abstract: Using the variational analysis technique, in terms of the epi-coderivative, we provide Lagrange multiplier rules for a class of semi-infinite optimization problems where all functions are lower semicontinuous or locally Lipschitz.
URI: http://hdl.handle.net/10397/24740
ISSN: 0364-765X
EISSN: 1526-5471
DOI: 10.1287/moor.1060.0234
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

26
Last Week
0
Last month
0
Citations as of Nov 10, 2017

WEB OF SCIENCETM
Citations

26
Last Week
0
Last month
0
Citations as of Nov 16, 2017

Page view(s)

42
Last Week
1
Last month
Checked on Nov 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.